# SDR HNAA2025081800573

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 43,460 hours, 39,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BELOW FLIGHT DECK DOOR INOP.    INSTALLED NEW INVERTER P/N 1330212 IAW AMM 33-50-11 INSTALLED NEW EXIT INDENTIFER IAW AMM 33-50-13.
